# SDR SIMA200631401

- Difficulty date: November 6, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139321002
- Part serial: 02050H2398
- Condition: Cracked
- Location: Cockpit
- Part time: 9,186 hours, 7,023 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IND - FLT 3563 - CAPTAINS FORWARD WINDSHIELD CRACKED AT 39,000 FEET.  AIRCRAFT WAS DIVERTED TO IND.  REMOVED AND REPLACED WINDSHIELD, IAW CRJ 700 AMM 56-11-01, LEAK AND OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
